×

zbMATH — the first resource for mathematics

On the oscillation of solutions of first-order delay differential inequalities and equations. (English) Zbl 0810.34068
The authors consider the equation (1) \(u'(t)+ p(t) u(\tau(t))= 0\), where \(p: \mathbb{R}_ +\to \mathbb{R}_ +\) is locally integrable, \(\tau: \mathbb{R}_ +\to \mathbb{R}\) is continuous and \(\tau(t)\leq t\), \(t\in \mathbb{R}_ +\), \(\lim_{t\to\infty}\tau(t)= \infty\). There are proved new criteria for the oscillation of solutions of (1), which generalize many earlier results.

MSC:
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
PDF BibTeX Cite
Full Text: DOI EMIS EuDML
References:
[1] A.D. Myshkis, Linear differential equations with retarded argument. (Russian)Nauka, Moscow, 1972.
[2] G. Ladas, V. Lakshmikantham and L.S. Papadakis, Oscillations of higher-order retarded differential equations generated by retarded argument.Delay and Functional Differential Equations and Their Application, Academic Press, New York, 1972, 219–231.
[3] R.G. Koplatadze and T.A. Chanturia, On oscillatory and monotone solutions of first-order differential equations with retarded argument. (Russian)Differentsial’nye Uravneniya 18(1982), No. 8, 1463–1465. · Zbl 0496.34044
[4] L. H. Erbe and B.G. Zhang, Oscillation of first-order linear differential equations with deviating arguments.Differential Integral Equations 1(1988), 305–314. · Zbl 0723.34055
[5] J. Chao, Oscillation of linear differential equations with deviating arguments.Theory Practice Math. 1(1991), 32–41.
[6] J. Yu and Z. Wang, Some further results on oscillation of neutral differential equations.Bull. Austral. Math. Soc. 46(1992), 149–157. · Zbl 0729.34051
[7] R.G. Koplatadze, On zeros of first-order differential equations with retarded argument. (Russian)Trudy Inst. Prikl. Mat. I.N. Vekua 14(1983), 128–134.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.